Open Access iconOpen Access

ARTICLE

crossmark

New Soliton Wave Solutions to a Nonlinear Equation Arising in Plasma Physics

M. B. Almatrafi, Abdulghani Alharbi*

Department of Mathematics, Faculty of Science, Taibah University, Saudi Arabia

* Corresponding Author: Abdulghani Alharbi. Email: email

(This article belongs to the Special Issue: Integration of Geometric Modeling and Numerical Simulation)

Computer Modeling in Engineering & Sciences 2023, 137(1), 827-841. https://doi.org/10.32604/cmes.2023.027344

Abstract

The extraction of traveling wave solutions for nonlinear evolution equations is a challenge in various mathematics, physics, and engineering disciplines. This article intends to analyze several traveling wave solutions for the modified regularized long-wave (MRLW) equation using several approaches, namely, the generalized algebraic method, the Jacobian elliptic functions technique, and the improved Q-expansion strategy. We successfully obtain analytical solutions consisting of rational, trigonometric, and hyperbolic structures. The adaptive moving mesh technique is applied to approximate the numerical solution of the proposed equation. The adaptive moving mesh method evenly distributes the points on the high error areas. This method perfectly and strongly reduces the error. We compare the constructed exact and numerical results to ensure the reliability and validity of the methods used. To better understand the considered equation’s physical meaning, we present some 2D and 3D figures. The exact and numerical approaches are efficient, powerful, and versatile for establishing novel bright, dark, bell-kink-type, and periodic traveling wave solutions for nonlinear PDEs.

Keywords


Cite This Article

APA Style
Almatrafi, M.B., Alharbi, A. (2023). New soliton wave solutions to a nonlinear equation arising in plasma physics. Computer Modeling in Engineering & Sciences, 137(1), 827-841. https://doi.org/10.32604/cmes.2023.027344
Vancouver Style
Almatrafi MB, Alharbi A. New soliton wave solutions to a nonlinear equation arising in plasma physics. Comput Model Eng Sci. 2023;137(1):827-841 https://doi.org/10.32604/cmes.2023.027344
IEEE Style
M.B. Almatrafi and A. Alharbi, "New Soliton Wave Solutions to a Nonlinear Equation Arising in Plasma Physics," Comput. Model. Eng. Sci., vol. 137, no. 1, pp. 827-841. 2023. https://doi.org/10.32604/cmes.2023.027344



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1242

    View

  • 605

    Download

  • 0

    Like

Share Link